# SDR DALA2021091105377

- Difficulty date: September 11, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR AREA HAS CORROSION: I/B FLOOR SUPPORT FOR 221AF CORRODED AND MANY MISDRILLED FASTENER HOLES. REPLACED SUPPORT REF BAC DWG 9936534. (LP #1943991)
